# SDR USAAD01035

- Difficulty date: February 20, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHTS AT ROWS 19, 24, AND 29 WERE INSTALLED AT THE WRONG POSITIONS.  INSTALLED THE LIGHT ASSEMBLIES INTO THE CORRECT POSITIONS.  (M)
